# SDR AWXA9700571

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gr Sense Cable
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, GEAR HANDLE WINDOW WOULD NOT COME UP, HAD TO USE THE OVERRIDE TO RAISE THE GEAR.  FOUND RIGHT HAND MLG GROUND SENSE CABLE OUT OF RIG AND ADJUSTED.
